# SDR VNAA202203159991

- Difficulty date: March 15, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 41,254 hours, 30,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302007
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM 27RBL, FS 980 TO FS 1098 AT AFT BAGGAGE BAY.                                                                                                                                     CORRECTIVE ACTION: CORROSION ON FLOOR BEAM 27 RBL, FS 980 TO FS 1098 AT AFT BAGGAGE BAY WAS REPAIRED PER EA 22-C7-53-0193 REV.IR SECTION 3- PERMANENT REPAIR
